×

Existence de la trace initiale pour des solutions d’une équation parabolique dégénérée. Addendum. (Existence of the initial trace for solutions of a degenerate parabolic equation. Addendum). (French) Zbl 0698.35082

L’auteur donne une preuve d’une proposition énoncée dans l’article [ibid. 8 (1986/87), No.3, 315-329 (1987; Zbl 0617.35059)].

MSC:

35K65 Degenerate parabolic equations

Citations:

Zbl 0617.35059
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] Aronson, D.G.).- Widder’s inversion theorem and the initial distribution problem, S.I.A.M. J. Math. Anal., t. 12, 1981, p. 639-651. · Zbl 0483.35080
[2] Dibenedetto, E.). - Intrinsic Harnack type inequalities for solutions of certain degenerate parabolic equations. - to appear. · Zbl 0708.35017
[3] Dibenedetto, E.) and Friedman, A.). - Regularity of solutions of nonlinear degenerate parabolic systems, J. Reine Angew. Math., t. 349, 1984, p. 83-128. · Zbl 0527.35038
[4] Lee, S.V.) and Ames, W.F.). - Similarity solutions for non-Newtonian fluids, A. T. Ch. E. Journal, t. 12, 4, 1966, p. 700-708.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.